# SDR SWAA2020120829205

- Difficulty date: November 10, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Gly Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT 2-ANGLE HAS CORROSION.  BLENDED AREA ON FWD GALLEY DOOR CUTOUT Z-ANGLE.  REMOVED .025' OF .090' FOUND OUT OF LIMITS, PER SRM 53-10-15-1A-2.  REMOVED AND REPLACED ANGLE P/N 141A8312-5, IAW SRM 51-40-02. SEE SAM FORM A1200873 FOR INDIVIDUAL SIGN OFFS OF WORK PERFORMED.
